# SDR SWIA202161526

- Difficulty date: August 6, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Not Reported
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STGR21L INTERCOSTAL IS CORRODED BETWEEN FS310 AND FS333.     (C-CHECK RO 9/30/2021)    REMOVED DAMAGED INTERCOSTAL AND INSTALLED A NEW INTERCOSTAL IAW CRJ 700 SRM 51-42-06-001-001-A01. TASK CARD 51-900-1002-SKY AND M-337 ATTACHED WITH NO CHANGE TO WEIGHT
